Growth of Selmer groups of Hilbert modular forms over ring class fields
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, pp. 1003-1022.

We prove non-trivial lower bounds for the growth of ranks of Selmer groups of Hilbert modular forms over ring class fields and over certain Kummer extensions, by establishing first a suitable parity result.

On donne des bornes inférieures non triviales sur la croissance des rangs des groupes de Selmer de formes modulaires de Hilbert sur les corps de classes d'anneau et sur des extensions de Kummer, en démontrant d'abord un résultat de parité.

DOI: 10.24033/asens.2087
Classification: 11G40,  11F41,  11G05
Keywords: Selmer groups, Hilbert modular forms
@article{ASENS_2008_4_41_6_1003_0,
     author = {Nekov\'a\v{r}, Jan},
     title = {Growth of {Selmer} groups of {Hilbert} modular forms over ring class fields},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1003--1022},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 41},
     number = {6},
     year = {2008},
     doi = {10.24033/asens.2087},
     zbl = {1236.11047},
     mrnumber = {2504111},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.2087/}
}
TY  - JOUR
AU  - Nekovář, Jan
TI  - Growth of Selmer groups of Hilbert modular forms over ring class fields
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2008
DA  - 2008///
SP  - 1003
EP  - 1022
VL  - Ser. 4, 41
IS  - 6
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/asens.2087/
UR  - https://zbmath.org/?q=an%3A1236.11047
UR  - https://www.ams.org/mathscinet-getitem?mr=2504111
UR  - https://doi.org/10.24033/asens.2087
DO  - 10.24033/asens.2087
LA  - en
ID  - ASENS_2008_4_41_6_1003_0
ER  - 
%0 Journal Article
%A Nekovář, Jan
%T Growth of Selmer groups of Hilbert modular forms over ring class fields
%J Annales scientifiques de l'École Normale Supérieure
%D 2008
%P 1003-1022
%V Ser. 4, 41
%N 6
%I Société mathématique de France
%U https://doi.org/10.24033/asens.2087
%R 10.24033/asens.2087
%G en
%F ASENS_2008_4_41_6_1003_0
Nekovář, Jan. Growth of Selmer groups of Hilbert modular forms over ring class fields. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 41 (2008) no. 6, pp. 1003-1022. doi : 10.24033/asens.2087. http://www.numdam.org/articles/10.24033/asens.2087/

[1] E. Aflalo & J. Nekovář, Non-triviality of CM points in ring class field towers, to appear in Israel J. Math.. | MR | Zbl

[2] S. Bloch & K. Kato, L-functions and Tamagawa numbers of motives, in The Grothendieck Festschrift, Vol. I, Progr. Math. 86, Birkhäuser, 1990, 333-400. | MR | Zbl

[3] J. Coates, T. Fukaya, K. Kato & R. Sujatha, Root numbers, Selmer groups and non-commutative Iwasawa theory, preprint. | MR | Zbl

[4] C. Cornut & V. Vatsal, Nontriviality of Rankin-Selberg L-functions and CM points, in L-functions and Galois representations (Durham, July 2004), LMS Lecture Note Series 320, Cambridge Univ. Press, 2007, 121-186. | MR | Zbl

[5] T. Dokchitser & V. Dockchitser, Regulator constants and the parity conjecture, preprint arXiv:0709.2852. | Zbl

[6] T. Dokchitser & V. Dokchitser, On the Birch-Swinnerton-Dyer quotients modulo squares, preprint arXiv:math/0610290. | Zbl

[7] V. Dokchitser, Root numbers of non-abelian twists of elliptic curves, Proc. London Math. Soc. 91 (2005), 300-324. | MR | Zbl

[8] J.-M. Fontaine & B. Perrin-Riou, Autour des conjectures de Bloch et Kato: cohomologie galoisienne et valeurs de fonctions L, in Motives (Seattle, WA, 1991), Proc. Sympos. Pure Math. 55, Amer. Math. Soc., 1994, 599-706. | MR | Zbl

[9] B. H. Gross & D. Prasad, Test vectors for linear forms, Math. Ann. 291 (1991), 343-355. | MR | Zbl

[10] H. Jacquet, Automorphic forms on GL (2). Part II, Lecture Notes in Math. 278, Springer, 1972. | MR | Zbl

[11] H. Jacquet & R. P. Langlands, Automorphic forms on GL (2), Lecture Notes in Math. 114, Springer, 1970. | MR | Zbl

[12] B. Mazur & K. Rubin, Finding large Selmer rank via an arithmetic theory of local constants, Ann. of Math. 166 (2007), 579-612. | MR | Zbl

[13] J. Nekovář, Selmer complexes, Astérisque 310 (2006), 559. | MR | Zbl

[14] J. Nekovář, On the parity of ranks of Selmer groups. III, Doc. Math. 12 (2007), 243-274. | MR | Zbl

[15] J. Nekovář, The Euler system method for CM points on Shimura curves 2004), LMS Lecture Note Series 320, Cambridge Univ. Press, 2007, 471-547. | MR | Zbl

[16] J. Nekovář, On the parity of ranks of Selmer groups IV, to appear in Compositio Math.. | MR | Zbl

[17] H. Saito, On Tunnell’s formula for characters of GL (2), Compositio Math. 85 (1993), 99-108. | Numdam | MR | Zbl

[18] J. B. Tunnell, Local ϵ-factors and characters of GL (2), Amer. J. Math. 105 (1983), 1277-1307. | MR | Zbl

[19] J.-L. Waldspurger, Correspondances de Shimura et quaternions, Forum Math. 3 (1991), 219-307. | MR | Zbl

Cited by Sources: